# SDR ASAA2013123012277

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 21,951 hours, 6,878 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2735
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 21,951 hours, 6,878 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN FUEL TANK QTY INDICATION DISPLAY DISAPPEARS INTERMITTENTLY.  ACFT GROUNDED. FAULT CODE 28-41109, LOGGED ON MULTIPLE FLIGHT LEGS.  PROCESSOR FAILED, R & R FUEL QTY PROCESSOR UNIT.  OPS CK GOOD.
